Alert archive / Vermont / Winter Storm Warnings in 2018
Winter Storm Warning 3, NWS Burlington, VT
NWS Burlington, VT issued this winter storm warning at Feb 4, 2018, 5:48 PM EST for Orleans County, Rutland County, Vermont. It was in force for 8 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 4, 2018, 5:48 PM EST (22:48 UTC)
- Expired
- Feb 5, 2018, 1:34 AM EST
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
Counties Orleans County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 54 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 5:48 PM EST | SNOW 4 | Castleton, VT | |
| Feb 4, 5:54 PM EST | SNOW 5 | Danby, VT | |
| Feb 4, 5:56 PM EST | SNOW 5.5 | Poultney, VT | |
| Feb 4, 6:06 PM EST | SNOW 7 | North Troy, VT | |
| Feb 4, 6:53 PM EST | SNOW 4 | Pittsford, VT | |
| Feb 4, 8:00 PM EST | SNOW 8 | Castleton, VT | |
| Feb 4, 8:14 PM EST | SNOW 7 | Rutland, VT | |
| Feb 4, 8:14 PM EST | SNOW 8 | Newport Center, VT | |
| Feb 4, 8:40 PM EST | SNOW 11 | Mt. Holly, VT | |
| Feb 4, 8:41 PM EST | SNOW 6.5 | 1 W Castleton, VT | |
| Feb 4, 8:42 PM EST | SNOW 9 | North Clarendon, VT | |
| Feb 4, 8:43 PM EST | SNOW 8 | Killington, VT | |
| Feb 4, 9:02 PM EST | SNOW 9 | Shrewsbury, VT | |
| Feb 4, 9:48 PM EST | SNOW 12 | Shrewsbury, VT | |
| Feb 4, 10:15 PM EST | SNOW 10.8 | Poultney, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
401 WWUS41 KBTV 042248 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 548 PM EST Sun Feb 4 2018 VTZ011-019-051000- /O.UPG.KBTV.WW.Y.0005.000000T0000Z-180205T1200Z/ /O.NEW.KBTV.WS.W.0003.180204T2248Z-180205T1200Z/ Western Rutland-Eastern Rutland- Including the cities of Rutland, East Wallingford, and Killington 548 PM EST Sun Feb 4 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Moderate to heavy snow. Additional snow accumulations of 2 to 5 inches are expected this evening, bringing total accumulations from 4 to 8 inches. * WHERE...Western Rutland and Eastern Rutland Counties. * WHEN...Until 7 AM EST Monday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please allow extra time if travel is necessary. && $$ VTZ012-051000- /O.EXA.KBTV.WW.Y.0005.000000T0000Z-180205T1200Z/ Windsor- Including the cities of Springfield and White River Junction 548 PM EST Sun Feb 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Moderate snow. Additional snow accumulations of 2 to 4 inches are expected bringing total accumulations into the 3 to 7 inch range. * WHERE...Windsor County. * WHEN...Until 7 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please allow extra time if travel is necessary. && $$ NYZ029-030-034-087-VTZ003-004-006>008-010-016>018-051000- /O.CON.KBTV.WW.Y.0005.000000T0000Z-180205T1200Z/ Southeastern St. Lawrence-Southern Franklin-Western Essex- Southwestern St. Lawrence-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Eastern Franklin-Eastern Chittenden- Eastern Addison- Including the cities of Star Lake, Saranac Lake, Tupper Lake, Lake Placid, Ogdensburg, Potsdam, Gouverneur, Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Enosburg Falls, Richford, Underhill, Bristol, and Ripton 548 PM EST Sun Feb 4 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Moderate snow. Additional snow accumulations of 1 to 3 inches are expected bringing total accumulations of 3 to 6 inches with localized higher amounts. * WHERE...Portions of central, northeast and northwest Vermont and northern New York. * WHEN...Until 7 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please allow extra time if travel is necessary. && $$ For more information from the National Weather Service visit http://weather.gov/btv/winter
2 follow-up statements
750 WWUS41 KBTV 050158 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 858 PM EST Sun Feb 4 2018 VTZ003-012-051000- /O.UPG.KBTV.WW.Y.0005.000000T0000Z-180205T1200Z/ /O.EXA.KBTV.WS.W.0003.000000T0000Z-180205T1200Z/ Orleans-Windsor- Including the cities of Newport, Springfield, and White River Junction 858 PM EST Sun Feb 4 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Moderate to heavy snow. Additional snow accumulations of 2 to 5 inches are expected bringing storm totals into the 5 to 10 inch range with localized higher amounts. * WHERE...Orleans and Windsor Counties. * WHEN...Until 7 AM EST Monday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please allow extra time if travel is necessary. && $$ VTZ011-019-051000- /O.CON.KBTV.WS.W.0003.000000T0000Z-180205T1200Z/ Western Rutland-Eastern Rutland- Including the cities of Rutland, East Wallingford, and Killington 858 PM EST Sun Feb 4 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Moderate to briefly heavy snow. Additional snow accumulations of 1 to 3 inches are expected bringing storm total accumulations into the 5 to 10 inch range with localized higher amounts. * WHERE...Western Rutland and Eastern Rutland Counties. * WHEN...Until 7 AM EST Monday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please allow extra time if travel is necessary. && $$ NYZ029-030-034-087-VTZ004-006>008-010-016>018-051000- /O.CON.KBTV.WW.Y.0005.000000T0000Z-180205T1200Z/ Southeastern St. Lawrence-Southern Franklin-Western Essex- Southwestern St. Lawrence-Essex-Lamoille-Caledonia-Washington- Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison- Including the cities of Star Lake, Saranac Lake, Tupper Lake, Lake Placid, Ogdensburg, Potsdam, Gouverneur, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Enosburg Falls, Richford, Underhill, Bristol, and Ripton 858 PM EST Sun Feb 4 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches bringing storm total accumulations into the 3 to 6 inch range with localized higher amounts. * WHERE...Portions of central, northeast and northwest Vermont and northern New York. * WHEN...Until 7 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please allow extra time if travel is necessary. && $$ For more information from the National Weather Service visit http://weather.gov/btv/winter
162 WWUS41 KBTV 050634 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 134 AM EST Mon Feb 5 2018 VTZ003-011-012-019-050745- /O.CAN.KBTV.WS.W.0003.000000T0000Z-180205T1200Z/ Orleans-Western Rutland-Windsor-Eastern Rutland- Including the cities of Newport, Rutland, Springfield, White River Junction, East Wallingford, and Killington 134 AM EST Mon Feb 5 2018 ...WINTER STORM WARNING IS CANCELLED... Snow has tapered off over much of the region as the system departs to our northeast. Additional accumulations of a dusting to up to 2 inches are possible through the morning, but the heaviest snow has ended. $$ NYZ029-030-034-087-VTZ004-006>008-010-016>018-050745- /O.CAN.KBTV.WW.Y.0005.000000T0000Z-180205T1200Z/ Southeastern St. Lawrence-Southern Franklin-Western Essex- Southwestern St. Lawrence-Essex-Lamoille-Caledonia-Washington- Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison- Including the cities of Star Lake, Saranac Lake, Tupper Lake, Lake Placid, Ogdensburg, Potsdam, Gouverneur, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Enosburg Falls, Richford, Underhill, Bristol, and Ripton 134 AM EST Mon Feb 5 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has tapered off over much of the region as the system departs to our northeast. Additional accumulations of a dusting to up to 2 inches are possible through the morning, but the heaviest snow has ended. $$ For more information from the National Weather Service visit http://weather.gov/btv/winter
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this winter storm warning went out at Feb 4, 4:10 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Feb 4, 4:10 PM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
410 PM EST Sun Feb 4 2018
.SYNOPSIS...
Surface low pressure will track north and west of the St.
Lawrence Valley this evening, while a secondary low develops
east of the New Jersey coast. This system will be quick moving,
but still result in periods of accumulating snow across the
North Country this afternoon into tonight. The highest snow
accumulations will be across the northern Adirondacks, and
across central into northeastern Vermont, with lesser amounts in
the Champlain Valley. Some rain may mix in across the valleys
of south-central Vermont at times. High pressure builds into
the region for Monday, bringing mostly sunny conditions and high
temperatures in the upper teens to mid 20s. Another quick
moving low pressure system is expected Wednesday, likely
bringing additional moderate snow accumulations.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
As of 311 PM EST Sunday...Have expanded the Winter Weather
Advisory across western Rutland County (thru 7am Monday) with
this forecast package. Remainder of the Winter Weather Advisory
area remains unchanged, with large variations in snowfall
amts expected next 6 to 12 hrs owing to combination of strong
orographic effects and developing mix with rain across the
valleys of s-central VT/CT River Valley.
Primary sfc low (1005mb) located over sern Ontario will continue
to track newd, passing just north and west of the St. Lawrence
River late this evening. Meanwhile, developing secondary low
near the Delmarva Peninsula will deepen while tracking newd,
passing over Cape Cod around 06Z tonight and eventually into the
Gulf of Maine. The secondary low development is rather late for
our area, thus the prevailing 50-60kt 850mb swly flow will
maintain orographic upslope/downslope pattern through this
evening, favoring south and southwestward facing slopes with the
heaviest QPF/snowfall. Meanwhile, will see orographic shadowing
decreasing snow amts in the Champlain Valley, in particular.
Another complicating factor is p-type. Both the NAM, RAP, NAM-
3km indicate a switch to rain in the immediate CT River valley
by 23-00Z with warming PBL temps, and a rain/snow mix in the
lower elevations of western Rutland county. Snow levels will
likely rise to between 1000-1500 ft for a time this evening
across s-central VT, with strong elevational component to
snowfall amts and road conditions through midnight tonight.
Should see best QG forcing occurring between 21-04Z, and will
see some 1"/hr snowfall rates across central/nern VT, and into
the Adirondacks as well. By the pre-dawn hrs Monday, looking for
4-6" amts in the nrn Adirondacks and central/nern VT. Localized
orographic enhancement will yield localized totals to 8" for
the spine of the Greens (Especially higher summits), and perhaps
into Essex County in far nern VT. Have made reference to the
localized orographic enhancement in the Winter Weather
Statement. In the Champlain Valley, generally looking for 1-4",
lowest around KPBG and highest toward the wrn slopes of the
Green Mtns. Likewise, should see 2-4" wet snow accumulation in
the immediate CT River Valley with the period of rain mixing in.
Those traveling should allow extra this evening and overnight,
and expect highly variable road conditions over small distances
during this event.
Temperatures tonight generally in the upper 20s to lower 30s
with south winds (mid 30s in the CT river valley), and then
dropping late with trough passage and westerly wind shift, with
lows in the teens across nrn NY and low-mid 20s toward daybreak
Monday.
Passage from west to east of mid-level trough around 12Z Monday
may bring one more round of snow shower activity during the
morning hrs, followed by clearing skies later Monday morning
through Monday afternoon. Could see an additional dusting to an
inch across the nrn mtns during early Monday morning before
tapering off to flurries. Highs on Monday expected in the mid
20s across much of VT and the Champlain Valley of NY, and mid-
upr teens across the nrn Adirondacks and St. Lawrence Valley.
Generally quiet Monday night, but as ridge axis slides to our
south and east, developing WSWLY low-level flow from the ern
Great Lakes will bring increasing clouds late and the
possibility of a few snow showers across srn St. Lawrence into
Franklin County from Lake Ontario. Lows Monday night generally
in the single digits to lower teens, gradually leveling off
after midnight with the increase in cloud cover.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 353 PM EST Sunday...We stay under broad upper level
cyclonic flow Tuesday as a weak short wave swings through
bringing light snow across much of the North Country. A strong
upper level jet out of the west southwest will keep much of the
immediate Champlain Valley shadowed so we'll we will be in a
low spot locally other areas around the North Country should
see between 1-3 inches of snow during the day. The system will
move through quickly though and so there really wont be much in
the way of lingering snow across the high terrain.
High pressure builds in briefly in the evening hours Tuesday
night and cold air advection brings temps down to our seasonable
lows in the single digits to low teens.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 410 PM EST Sunday...Expect an active pattern in the
extended with a system on Wednesday bringing fairly significant
snow and another system expected over the weekend. We'll see
near seasonable temperatures through the weekend as highs will
generally be in the 20s and lows in the single digits to teens.
The system on Wednesday is shaping up to be a fairly good track
for snow lovers across the North County. The surface low tracks
up the west side of the Appalachian range and then tracks over
Long Island keeping the North Country entirely on the cold side
of the low. The upper level trough never closes off and there's
no blocking high to the east so the system will be progressive
and move through quickly but the isentropic lift will be pretty
good as we get a strong warm advection burst of snow. A strong
baroclinic zone will set up over the southern Champlain valley
and southern Greens. 925mb temps over Northern New York will
range from -8C to -10C and across MA/CT 925mb temps will be in
the +4C to +6C range. So conditions are shaping up to see a
quick burst of between 4-8 inches of snow with upwards of a foot
possible across the southern Greens and Killington. There's a
strong upper level 250mb jet that runs just to the North with a
pretty good low level deformation zone. So the snow should fall
quite heavy in a 3-7 hour period generally Wednesday afternoon
into the evening hours. Inch an hour rates or even higher during
that window could be possible. Unfortunately system moves
through quickly as described as the upper level trough swings
through but it should be favourable enough to see a pretty nice
burst of snow which will be welcomed by at least this
forecaster.
High pressure builds in Thursday through Friday and we'll
return to cooler and dry weather with the next shortwave moving
in on Friday night.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
Through 18z Monday...Low pressure system tracking north of the
St. Lawrence Valley will continue to bring mainly MVFR and
intervals of IFR conditions in snow to the North Country TAF
sites this afternoon and through 06Z tonight. Snow will be most
persistent at RUT/MPV/SLK/MSS, with orographic shadowing
limiting snow intensity and accumulations at BTV/PBG. May also
see rain mixing in at times at KRUT through this evening. Winds
remain from the south at 10-20kts, with gusts to 28kts at BTV,
but should see weakening pressure gradient and diminishing wind
speeds after 21Z areawide. Winds becoming WNW toward daybreak on
Monday, increasing to 10-15kts during the mid-morning hours
Monday. May see a few lingering snow showers early Monday
morning, but trend will be back toward VFR conditions during the
daylight hrs Monday as sfc low departs across the Canadian
Maritimes.
Outlook...
Monday: VFR. NO SIG WX.
Monday Night: VFR. Slight chance SHSN.
Tuesday: Mainly VFR, with local MVFR possible. Chance SHSN.
Tuesday Night: Mainly VFR, with local MVFR possible. Slight
chance SHSN.
Wednesday: MVFR and IFR. Definite SN.
Wednesday Night: Mainly IFR, with areas MVFR possible. Likely SN.
Thursday: Mainly MVFR, with local IFR possible. Chance SHSN.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Weather Advisory until 7 AM EST Monday for VTZ003-004-
006>008-010-011-016>019.
NY...Winter Weather Advisory until 7 AM EST Monday for NYZ029-030-
034-087.
&&
SYNOPSIS...Banacos
NEAR TERM...Banacos
SHORT TERM...Deal
LONG TERM...Deal
AVIATION...BanacosHazardous weather outlook, Feb 4, 2:24 PM EST, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 224 PM EST Sun Feb 4 2018 NYZ029-030-034-087-VTZ003-004-006>008-010-011-016>019-051930- Southeastern St. Lawrence-Southern Franklin-Western Essex- Southwestern St. Lawrence-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- 224 PM EST Sun Feb 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Additional moderate snowfall is likely on Wednesday, resulting in slow travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ026>028-031-035-VTZ001-002-005-009-012-051930- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Western Clinton-Eastern Essex-Grand Isle-Western Franklin- Western Chittenden-Western Addison-Windsor- 224 PM EST Sun Feb 4 2018 This Hazardous Weather Outlook is for northern New York, central Vermont, northwest Vermont and southern Vermont. .DAY ONE...This Afternoon and Tonight. Periods of light to moderate snow expected this afternoon through tonight. Accumulations of 2 to 4 inches expected, resulting in areas of snow covered roads and slow travel. Allow extra time to reach your destination if traveling this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional moderate snowfall is likely on Wednesday, resulting in slow travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 4, 2:49 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
249 PM EST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 NW GOUVERNEUR 44.35N 75.51W
02/04/2018 M1.0 INCH ST. LAWRENCE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER BTV1800233
DEALLocal storm report, Feb 4, 2:51 PM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
251 PM EST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW DANBY FOUR CORNERS 43.35N 73.05W
02/04/2018 M3.3 INCH RUTLAND VT PUBLIC
&&
EVENT NUMBER BTV1800234
DEALLocal storm report, Feb 4, 5:40 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
540 PM EST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM SNOW EAST CALAIS 44.37N 72.43W
02/04/2018 M3.0 INCH WASHINGTON VT PUBLIC
0516 PM SNOW WEST RUTLAND 43.59N 73.05W
02/04/2018 M4.0 INCH RUTLAND VT PUBLIC
0525 PM SNOW 1 SW HARTLAND 43.53N 72.42W
02/04/2018 M4.5 INCH WINDSOR VT COCORAHS
0532 PM SNOW MONTPELIER 44.27N 72.57W
02/04/2018 M2.0 INCH WASHINGTON VT PUBLIC
&&
EVENT NUMBER BTV1800235
EVENT NUMBER BTV1800236
EVENT NUMBER BTV1800237
EVENT NUMBER BTV1800238
LAHIFFLocal storm report, Feb 4, 5:42 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
542 PM EST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM SNOW 1 S DANBY FOUR CORNERS 43.34N 73.05W
02/04/2018 M3.3 INCH RUTLAND VT PUBLIC
&&
EVENT NUMBER BTV1800239
LAHIFFThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 3:12 AM EST | Winter Weather Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 22 hr |
Nearby
Winter Storm Warnings in Vermont, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.